# SDR SWAA2022031856799

- Difficulty date: August 28, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACES OF AFT CARGO DOOR THRESHOLD WEB AROUND NUTPLATE HOLES B.S. 815 R.BL 26'.(51-006) / REMOVED; NUT PLATES; CORROSION ON OLD WEB AND REPLACED NUTPLATES AND INSTALLED NEW WEB AT AFT CARGO DOOR CUTOUT THRESHOLD IAW B737 SRM 51-40-02-0G-0; 51-10-02-0G-0; 53-70-15-1A-1. TREATED AND PRIMED NEW PART IAW B737 AMM 51-21-41-370-802; 51-21-72-370-801
